# SDR 96ZZZX1758

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBC
- Make and model: Aerosp ATR72211
- Aircraft serial: 147
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Link
- Part number: S5287900100064
- Condition: Cracked
- Location: Rt Mlg
- Part time: 12,934 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND TAXI, FOUND RIGHT MAIN GEAR DOOR LINK CRACKED AND SPLIT IN TWO PIECES.  RIGHT MLG DOOR WAS REMOVED ALONG WITH BOTH CONCERTINA FOLDABLE DOORS AND VISUAL INSPECTION OF GEAR AREA PERFORMED WITH NO OTHER DEFECTS NOTED.  (IRELAND)
